MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review will not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction.A review of the events indicated that during a breast biopsy through very dense and fibrous tissue, model f14105us biopsy instrument was allegedly difficult to advance, failed to cycle, and then was difficult to remove from the patient.The procedure was completed using a different device.This report was received from one source.This event involved one (b)(6) female patient, weighing 144lbs.This patient had no reported patient injury.

Brand Name
FINESSE ULTRA 14G PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8799151
Report Number2020394-2019-01563
Device Sequence Number2876974
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1